# SDR UIEA2022042000338

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WING #1E L/E FLAP O/B LOWER FIXED PANEL FOUND BULGE UP.( LHW L/E NOSE SKIN INSTL SKIN SPLICE STRAP AT OLES 1617.6 TO 1639.0 CORROSION AREA REPAIRED IAW RI-57-41-15493 REV A )
